Reply To: HHCG warning

HGH Forums HCG Forum HHCG warning Reply To: HHCG warning

#1639
Liesssono
Participant

Well… to be honest, it really does sounds as if you have skipped already way too many doses, in my opinion, that’s because, as I have already stated in my earlier post, the homeopathic drops are getting out of your system after only 2 days, since you’ve skipped so many doses, I doubt that you have had any in your system left anymore. Having that said, I do think that you are going to need to build up once again at a consistent dose for like 3 days or so, and after that to skip 2 doses (pay attention, 2 doses only, not 2 days because these are 2 different things).

And yeah… I’m sorry but I really just don’t know of any other ways to figure it out… unfortunately. Maybe there would be some Drops veteran here that is going to see your post and would come here with some ideas for you. Other than this I don’t know. Wishing you all the best!

Trackback from your site.